# SDR DALA2022120507763

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 66,123 hours, 8,678 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3313 NO GO ODI FOLLOW UP - DOOR R AFT CABIN MESSAGE. CORRECTIVE ACTION: T/S 4R DOOR. NO FAULTS ON THE PSCU, VISUALLY INSPECTED DOOR AND TARGETS NO TROUBLE AT THIS TIME, A/C OK FOR SVC. (2522231)
